Alert archive / Nebraska / High Wind Warnings in 2014
High Wind Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this high wind warning at Jun 15, 2014, 2:49 AM CDT for 14 counties in Nebraska; Harrison County, Monona County, Iowa. It was in force for 71 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 15, 2014, 2:49 AM CDT (07:49 UTC)
- Expired
- Jun 15, 2014, 4:00 AM CDT
- In force
- 71 min
- Issued by
- NWS Omaha, NE
Counties Harrison County, IA, Monona County, IA, Burt County, NE, Cass County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Sarpy County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 38 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:50 AM CDT | NON-TSTM WND GST 70 | Arlington, NE | DELAYED REPORT RELAYED BY WASHINGTON COUNTY DISPATCH. PUBLIC REPORTED DAMAGE TO A GARAGE AND A 1000 GALLON PROPANED TANK FLIPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2298 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
584 WWUS73 KOAX 150749 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 249 AM CDT SUN JUN 15 2014 ...STRONG WINDS OCCURRING BEHIND A LINE OF THUNDERSTORMS... .WEST TO NORTHWEST WINDS OF 50 TO 60 MPH WERE OCCURRING BEHIND THE LEADING EDGE OF THUNDERSTORMS THAT WERE PRESSING INTO WESTERN IOWA. THESE STRONG WINDS WERE OCCURRING IN AN AREA OF MODERATE RAIN WITH OCCASIONAL THUNDER AND COULD PERSIST FOR AN HOUR OR A LITTLE MORE. IAZ043-055-NEZ034-044-045-051>053-066>068-089>093-150900- /O.NEW.KOAX.HW.W.0004.140615T0749Z-140615T0900Z/ MONONA-HARRISON-BURT-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY- LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR... FREMONT...BLAIR...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 249 AM CDT SUN JUN 15 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * TIMING...THE STRONG WINDS WILL PERSIST THROUGH AROUND 400 AM. * WINDS...OF 50 TO 60 MPH CAN BE EXPECTED. * IMPACTS...THE PERSISTENT STRONG WINDS COULD DOWN TREE LIMBS AND CAUSE POWER OUTAGES AS WELL AS CREATE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CHERMOK
1 follow-up statement
627 WWUS73 KOAX 150857 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 357 AM CDT SUN JUN 15 2014 IAZ043-055-NEZ034-044-045-051>053-066>068-089>093-151000- /O.EXP.KOAX.HW.W.0004.000000T0000Z-140615T0900Z/ MONONA-HARRISON-BURT-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY- LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR... FREMONT...BLAIR...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 357 AM CDT SUN JUN 15 2014 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... THE HIGH WINDS HAVE SUBSIDED...THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS WILL REMAIN GUSTY 15 TO 30 MPH FOR THE NEXT HOUR. $$ ZAPOTOCNY
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Jun 15, 12:24 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 15, 12:24 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1224 AM CDT SUN JUN 15 2014
.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014
MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLASH FLOOD POTENTIAL
THROUGH THE OVERNIGHT HOURS. INSTABILITY AND SHEAR WILL BE ADEQUATE
FOR SUPERCELL STORMS...AT LEAST SOME DISCRETE STORMS THIS EVENING...
THEN THESE MAY MERGE INTO ONE OR MORE CLUSTERS LATER IN THE
EVENING AND OVERNIGHT.
UPPER AIR CHARTS FROM 12Z SHOWED A 95 KNOT JET MAX CENTERED OVER
NORTHEAST NEVADA. 500 MB TROUGH WAS OVER THE ROCKIES WITH HEIGHT
FALLS STARTING TO SPREAD OUT INTO THE HIGH PLAINS. THERMAL RIDGE AT
700 MB STRETCHED FROM ARIZONA AND NEW MEXICO INTO THE WESTERN
DAKOTAS. MOISTURE AT 850 MB HAD RETURNED TO THE HIGH PLAINS AND WILL
CONTINUE TO INCREASE IN OUR AREA WITH SOUTHERLY FLOW.
SURFACE ANALYSIS AS OF MID AFTERNOON SHOWED A COLD FRONT STRETCHING
FROM THE CENTRAL/EASTERN DAKOTAS DOWN INTO A LOW PRESSURE CENTER
NORTH OF HILL CITY KANSAS. A DRY LINE EXTENDED SOUTH FROM THIS LOW.
DEWPOINTS LOCALLY IN EASTERN NEBRASKA AND SOUTHWEST IOWA WERE IN THE
60S.
TONIGHT...STILL LOOKS LIKE MAIN FOCUS THIS EVENING...AT LEAST EARLY
EVENING...WILL BE FROM CENTRAL AND NORTHEAST NEBRASKA INTO SOUTHEAST
SOUTH DAKOTA AND NORTHWEST IOWA. BUT SOME ISOLATED SEVERE STORMS
COULD ALSO OCCUR EARLY THIS EVENING ALONG OR WEST OF A LINE FROM
SCHUYLER TO BEATRICE.
SEVERE POTENTIAL INCLUDES MAINLY WIND AND HAIL BUT THERE WILL ALSO
BE A TORNADO POTENTIAL...WHICH WILL BE ENHANCED NEAR ANY FRONTAL
OR MESOSCALE BOUNDARIES. HEAVY RAIN IS ALSO A CONCERN ACROSS
NORTHEAST NEBRASKA. EVEN WITH 3 HOUR FLASH FLOOD GUIDANCE VALUES
OF 2 TO 3 INCHES...FELT CHANCES WERE HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH. STORMS SHOULD OCCUR OVER MOST IF NOT ALL OF THE
FORECAST AREA LATER THIS EVENING AND TONIGHT AS THE FRONT MOVES
ACROSS THE REGION.
SOME ACTIVITY COULD LINGER EARLY SUNDAY MORNING BUT THE REST OF THE
DAY SHOULD BE DRY AS THE FRONT IS PUSHED TO THE SOUTH. LOOK FOR
HIGHS IN THE UPPER 70S NORTH TO LOWER 80S SOUTH. LOW AND MID LEVEL
MOISTURE STARTS TO RETURN BY LATE SUNDAY NIGHT IN OUR WESTERN
COUNTIES. DID NOT INCLUDE ANY MENTION OF THUNDERSTORMS FOR NOW AS
BETTER POTENTIAL STAYS TO THE WEST...BUT DID KEEP SOME CHANCE
CATEGORY POPS (OR EVEN INCREASE THEM SOONER) FOR MONDAY. SOME
SEVERE WEATHER IS ALSO POSSIBLE MONDAY INTO MONDAY NIGHT. BY
TUESDAY...STORM CHANCES LOOK HIGHEST TO OUR NORTH AND TO THE SOUTH
SO KEPT A DRY FORECAST AT THIS TIME.
.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014
THIS PERIOD LOOKS ACTIVE AT TIMES...WITH A CONTINUED OFF AND ON
STORM THREAT. AT THE BEGINNING OF THE PERIOD...THE 500 MB PATTERN
SHOULD FEATURE A TROUGH OVER THE WESTERN UNITED STATES WITH A CLOSED
LOW OVER THE PACIFIC NORTHWEST. OUR AREA WILL BE IN SOUTHWEST FLOW
AND SHORTWAVE ENERGY WILL BE MOVING OUT INTO OUR AREA IN THAT FLOW.
THIS TROUGH WILL PROGRESS EASTWARD INTO THE CENTRAL AND NORTHERN
PLAINS BY THURSDAY...THEN IT APPEARS A CLOSED LOW WILL FORM OVER
MINNESOTA IN THE TROUGH BY FRIDAY.
TEMPERATURES WEDNESDAY ARE EXPECTED TO BE WARM...IN THE UPPER 80S
AND LOWER 90S...THEN IT SHOULD BE A BIT COOLER AFTER THAT.
&&
.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1223 AM CDT SUN JUN 15 2014
CONVECTIVE LINE IS IMMINENT AT KLNK WITH WIND GUSTS UP TO 50 KNOTS
POSSIBLE THROUGH ABOUT 07Z AND MAYBE 08Z. CONVECTION NOT EXPECTED
AT KOMA UNTIL ABOUT 07Z. PERSISTENT THUNDERSTORMS WILL LINGER AT
KOFK...BUT THE COLD FRONT HAS ARRIVED THERE WITH A SWITCH TO
NORTHWEST WINDS. COULD SEE MVFR CONDITIONS WITH THE STORMS...AND
PERHAPS BEHIND THE LINE OF STORMS THROUGH THE MORNING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR NEZ012-
015-017-018-031>034-042-043.
IA...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR IAZ043.
&&
SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...DEWALDHazardous weather outlook, Jun 14, 5:12 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 512 PM CDT SAT JUN 14 2014 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-051-065-078- 088-151215- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- BUTLER-SAUNDERS-SEWARD-SALINE-JEFFERSON- 512 PM CDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN IOWA AND EASTERN NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE THROUGH THE EVENING HOURS ALONG A COLD FRONT PUSHING INTO THE OUTLOOK AREA. GOLF BALL SIZE HAIL OR LARGER ALONG WITH DAMAGING WINDS ARE THE PRIMARY THREATS. ALSO...ISOLATED TORNADOS ARE POSSIBLE WITH THE MORE DISCRETE STORMS. IN ADDITION...LOCALLY HEAVY RAINFALL WITH AMOUNTS OF TWO INCHES OR MORE IS LIKELY AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA FROM COLUMBUS AND NORFOLK NORTHEAST INTO MONONA COUNTY IOWA. THE STORMS COULD CONTINUE OVER THE AREA INTO THE EARLY SUNDAY MORNING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY SATURDAY AFTERNOON AND EVENING. IAZ069-079-080-090-091-NEZ052-053-066>068-089>093-151215- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-DOUGLAS-SARPY- LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 512 PM CDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY ALTHOUGH THERE IS A SMALL CHANCE OF THUNDERSTORM DEVELOPMENT OVER THE AREA THROUGH EARLY EVENING...MOST LIKELY THUNDERSTORMS WILL DEVELOP NORTH THROUGH SOUTHWEST OF THE REGION BY EARLY EVENING AND PUSH INTO THE AREA FROM MID TO LATE EVENING. THE ACTIVITY IS EXPECTED ALONG A COLD FRONT AND DRYLINE THAT WILL PUSH INTO THE REGION. ALTHOUGH LARGE HAIL WITH DAMAGING WINDS ARE THE PRIMARY THREATS...ISOLATED TORNADOES CANNOT BE RULED OUT. LATER IN THE EVENING AND OVERNIGHT HOURS THE PRIMARY THREAT WILL SHIFT TO MAINLY DAMAGING WINDS AND HEAVY RAIN AS A COMPLEX PUSHES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS EVENING. CHERMOK
In the hours before
Special weather statement, Jun 15, 2:08 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
208 AM CDT SUN JUN 15 2014
IAZ043-055-NEZ015-034-045-150800-
HARRISON IA-MONONA IA-BURT NE-THURSTON NE-WASHINGTON NE-
208 AM CDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRISON...MONONA...
EASTERN BURT...NORTH CENTRAL WASHINGTON AND SOUTHEASTERN THURSTON
COUNTIES UNTIL 300 AM CDT...
AT 208 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MACY TO 8 MILES
NORTHWEST OF BLAIR...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONAWA...TEKAMAH...WHITING...DECATUR...MONDAMIN...UTE...PISGAH...
MOORHEAD...MAPLETON...HERMAN...BLENCOE...SOLDIER...LITTLE SIOUX...
CASTANA...TURIN...RODNEY...PELICAN POINT STATE RECREATION AREA...
SUMMIT LAKE STATE RECREATION AREA...LEWIS AND CLARK STATE PARK AND
KENNEBEC.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEBRASKA.
LAT...LON 4150 9628 4216 9635 4223 9634 4224 9633
4222 9633 4221 9567 4182 9566
TIME...MOT...LOC 0708Z 204DEG 81KT 4215 9634 4159 9628
CHERMOKLocal storm report, Jun 15, 2:15 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 AM CDT SUN JUN 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG CERESCO 41.06N 96.65W
06/15/2014 SAUNDERS NE LAW ENFORCEMENT
TREES BLOWN DOWN.
&&
VDEWALDSpecial weather statement, Jun 15, 2:18 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 AM CDT SUN JUN 15 2014
IAZ055-056-069-079-080-NEZ034-045-052-053-067-150800-
SHELBY IA-MILLS IA-HARRISON IA-POTTAWATTAMIE IA-MONTGOMERY IA-
DOUGLAS NE-CASS NE-BURT NE-SARPY NE-WASHINGTON NE-
218 AM CDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR MILLS...SHELBY...HARRISON...
NORTHWESTERN MONTGOMERY...POTTAWATTAMIE...SOUTHEASTERN BURT...CENTRAL
WASHINGTON...EASTERN DOUGLAS...NORTHEASTERN SARPY AND EASTERN CASS
COUNTIES UNTIL 300 AM CDT...
AT 218 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLAIR TO NEAR CEDAR
CREEK...AND MOVING EAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...BLAIR...
PLATTSMOUTH...RALSTON...GLENWOOD...HARLAN...MISSOURI VALLEY...
LOGAN...OAKLAND...AVOCA...MALVERN...TREYNOR...UNDERWOOD...FORT
CALHOUN...CARSON AND WALNUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEBRASKA.
LAT...LON 4150 9506 4150 9516 4116 9516 4116 9512
4113 9511 4084 9601 4163 9629 4187 9563
4186 9510 4160 9509 4160 9505
TIME...MOT...LOC 0718Z 247DEG 70KT 4158 9621 4102 9607
CHERMOKLocal storm report, Jun 15, 2:19 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 AM CDT SUN JUN 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST OMAHA 41.26N 96.01W
06/15/2014 E55.00 MPH DOUGLAS NE TRAINED SPOTTER
WIND GUST ESTIMATED AT 50 TO 55 MPH AT 51ST AND L STREET.
&&
CZAPOTOCSpecial weather statement, Jun 15, 2:29 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
229 AM CDT SUN JUN 15 2014
IAZ043-NEZ015-033-034-044-045-051>053-066>068-088>092-150815-
MONONA IA-DOUGLAS NE-GAGE NE-DODGE NE-JEFFERSON NE-JOHNSON NE-
CASS NE-SAUNDERS NE-LANCASTER NE-PAWNEE NE-OTOE NE-SARPY NE-
NEMAHA NE-BURT NE-THURSTON NE-CUMING NE-WASHINGTON NE-
229 AM CDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA...BURT...
JOHNSON...EASTERN CUMING...GAGE...WESTERN DOUGLAS...DODGE...
SOUTHWESTERN NEMAHA...CASS...WASHINGTON...THURSTON...SAUNDERS...
WESTERN SARPY...OTOE...SOUTHEASTERN JEFFERSON...LANCASTER AND PAWNEE
COUNTIES UNTIL 315 AM CDT...
AT 226 AM CDT...DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATED
STRONG WINDS OF 45 TO 55 MPH WERE OCCURRING BEHIND THE LEADING EDGE
OF STRONG THUNDERSTORMS PUSHING INTO WESTERN IOWA. THESE STRONG
WINDS COULD PERSIST FOR UP TO AN HOUR OR SO AFTER THE LEADING EDGE
OF THUNDERSTORMS HAVE PASSED THROUGH THE REGION.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...LINCOLN...BEATRICE...FREMONT...WAHOO...GRETNA...
WEST POINT...WAVERLY...ASHLAND...SYRACUSE...VALLEY...TECUMSEH...
HICKMAN...SPRINGFIELD...WYMORE...ARLINGTON...NORTH BEND...YUTAN...
LOUISVILLE AND WEEPING WATER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEBRASKA.
LAT...LON 4226 9681 4227 9636 4099 9606 4001 9603
4001 9692
TIME...MOT...LOC 0726Z 282DEG 61KT 4194 9642 4007 9672
CHERMOKLocal storm report, Jun 15, 2:48 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
248 AM CDT SUN JUN 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM NON-TSTM WND GST WAHOO 41.22N 96.62W
06/15/2014 M56 MPH SAUNDERS NE AWOS
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:13 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 32 min |
| Jun 14, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 30 min |
| Jun 14, 7:28 PM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 47 min |
| Jun 14, 7:37 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 38 min |
| Jun 14, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 46 min |
| Jun 14, 7:47 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce | 28 min |
| Jun 14, 7:52 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 38 min |
| Jun 14, 7:56 PM CDT | Areal Flood Advisory | OAX | Cedar, Pierce, Wayne | 3 hr |
| Jun 14, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 46 min |
| Jun 14, 8:18 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 27 min |
| Jun 14, 8:24 PM CDT | Special Weather Statement | OAX | Platte | 21 min |
| Jun 14, 8:47 PM CDT | Special Weather Statement | OAX | Cedar | 28 min |
| Jun 14, 8:49 PM CDT | Special Weather Statement | OAX | Boone | 26 min |
| Jun 14, 8:50 PM CDT | Flash Flood Warning | OAX | Cedar, Pierce, Wayne | 5 hr |
| Jun 14, 9:05 PM CDT | Special Weather Statement | OAX | Pierce | 40 min |
| Jun 14, 9:15 PM CDT | Areal Flood Advisory | OAX | Madison | 7 hr |
| Jun 14, 9:52 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 38 min |
| Jun 14, 10:12 PM CDT | Tornado Warning | OAX | Thurston, Wayne | 33 min |
| Jun 14, 10:14 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 46 min |
| Jun 14, 10:27 PM CDT | Flash Flood Warning | OAX | Wayne | 5 hr |
| Jun 14, 10:28 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 47 min |
| Jun 14, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 46 min |
| Jun 14, 11:03 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston, Wayne | 42 min |
| Jun 14, 11:18 PM CDT | Areal Flood Advisory | OAX | Thurston | 5 hr |
| Jun 14, 11:34 PM CDT | Flash Flood Warning | OAX | Thurston | 5 hr |
| Jun 14, 11:35 PM CDT | Special Weather Statement | OAX | Colfax, Platte | 40 min |
| Jun 14, 11:42 PM CDT | Special Weather Statement | OAX | Cuming, Thurston | 48 min |
| Jun 14, 11:53 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston | 37 min |
| Jun 14, 11:54 PM CDT | Areal Flood Advisory | OAX | Colfax, Platte | 5 hr |
| Jun 15, 12:06 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Saline, Seward | 54 min |
| Jun 15, 12:25 AM CDT | Areal Flood Advisory | OAX | Boone, Madison, Pierce, Platte, Stanton | 6 hr |
| Jun 15, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 3 more | 64 min |
| Jun 15, 12:58 AM CDT | Special Weather Statement | OAX | Butler | 47 min |
| Jun 15, 1:20 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 40 min |
| Jun 15, 1:39 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe, Pawnee, Richardson | 36 min |
| Jun 15, 1:41 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Sarpy, Saunders, Washington | 34 min |
| Jun 15, 1:55 AM CDT | Areal Flood Advisory | OAX | Cedar, Pierce, Wayne | 4 hr |
| Jun 15, 1:58 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe, Pawnee, Richardson | 47 min |
| Jun 15, 2:08 AM CDT | Special Weather Statement | OAX | Washington | 52 min |
| Jun 15, 2:18 AM CDT | Special Weather Statement | OAX | Douglas, Washington | 42 min |
| Jun 15, 2:29 AM CDT | Special Weather Statement | OAX | Burt, Cass, Cuming, Dodge, Douglas, Gage and 8 more | 46 min |
| Jun 15, 9:21 AM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Thurston, Wayne | 13 hr |
| Jun 15, 2:46 PM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 15, 5:05 AM CDT | Areal Flood Advisory | OAX | Monona | 6 hr |
| Jun 15, 10:06 AM CDT | Areal Flood Warning | OAX | Monona | 12 hr |
Nearby
High Wind Warnings in Nebraska, 2014High Wind Warnings in Iowa, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.